# SDR HALA20231211273

- Difficulty date: December 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 49,061 hours, 7,678 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ECAM: NAV BARO REF DISCREPANCY. CAPT "PULL STD" BARO REF KNOB INOP. THE PULL STD FUNCTION DOES NOT CHANGE BARO REF TO STD, AND BARO REF VALUE DOES NOT CHANGE UNLESS PULLING KNOB. REMOVED AND REPLACED FCU PER AMM 22-81-12. ALL TEST GOOD. OK FOR SVC
